# SDR 99ZZZX4473

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Hose
- Condition: Cracked
- Location: Altimeter
- Part time: 1,506 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING 2 YEAR CERTIFICATION BLIND ENCODER AND TRANSPONDER FAILED LEAK TEST.  INSPECTION OF THE HOSE FROM THE ALTIMETER TO THE BLIND ENCODER WAS FOUND CRACKED AND SPLIT. NEW HOSE INSTALLED.
